Using cetirizine together with brompheniramine may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor coordination.
Can I take Zyrtec and cough medicine at the same time?
As cetirizine, found in the allergy medicine Zyrtec, Carlson said the package warns that when used with dextromethorphan, the combination can depress the central nervous system or lead to psychomotor impairment.
Can I take cold and flu medicine with Zyrtec?
Interactions between your drugs
No interactions were found between Adult Cold, Flu & Sore Throat and Zyrtec. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
What medications does Zyrtec interact with?
Most frequently checked interactions
- Benadryl (diphenhydramine)
- Cymbalta (duloxetine)
- Fish Oil (omega-3 polyunsaturated fatty acids)
- Flonase (fluticasone nasal)
Can you mix albuterol and Zyrtec?
No interactions were found between albuterol and Zyrtec.
Can you take cold medicine and allergy medicine together?
It’s that time of year when colds and seasonal allergies overlap, and so do the medicines to treat them. Taking two over-the-counter medicines at once can be dangerous if they both have the same active ingredient. Sniffling, coughing, itchy eyes and sneezing could mean your child is coming down with a cold.
What should you not take with Zyrtec?
Avoid use of alcohol, sedatives, and tranquilizers as cetirizine can increased the risk of drowsiness. Cetirizine may cause central nervous system depression; avoid activities requiring mental alertness until accustomed to medication.
Can I take antihistamine and decongestant together?
If your nose and sinuses are stuffed up, a decongestant may help. You can use it alone or combine it with an antihistamine. Remember, though, it can increase your heart rate and may cause anxiety or make it hard to fall asleep.
Should I take Zyrtec when I have a cold?
Newer antihistamines, such as Claritin (generic: loratadine) and Zyrtec (generic: cetirizine), work better for allergies but not as well for colds.
Can I take Zyrtec and Nyquil together?
Using cetirizine together with doxylamine may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor coordination.
Is it better to take Zyrtec at night or in the morning?
Cetirizine can be taken at any time of the day. In most people it is non-sedating, so they take it in the morning. However, a percentage of people do find it to be sedating so if it does make you drowsy it is best to take it in the evening. Cetirizine can be taken with or without food.
Is it OK to take Zyrtec everyday?
Can be taken once a day. May be given daily on a regular basis when allergens are most prevalent (such as during spring or summer). Zyrtec does not appear to interact with many drugs (theophylline slightly decreased the clearance of Zyrtec). Zyrtec has been demonstrated to be safe in children older than 6 months.
Can Zyrtec help with anxiety?
Antihistamines work by having a calming effect on the brain, helping you to feel less anxious.
Can Zyrtec make asthma worse?
Conclusions: Cetirizine has a significant bronchodilatory effect in patients with mild-to-moderate asthma and can be used to treat concomitant conditions (e.g., allergic rhinitis) without concern that it will interfere with the bronchodilatory effect of albuterol or cause worsening of asthma by itself.
Can Zyrtec help with breathing?
Results: Cetirizine treatment significantly reduced baseline severity of several symptoms of rhinitis (itchy nose, nasal congestion, and watery eyes), and asthma (chest tightness, wheezing, shortness of breath, and nocturnal asthma).
Which is better for asthma Claritin or Zyrtec?
However, there are a few studies that compare the effectiveness between Claritin and Zyrtec. Zyrtec has a quicker onset of action compared to Claritin and may be more effective than Claritin in reducing allergy symptoms, according to one clinical trial.